Ein Partitionsproblem und seine funktionentheoretische Lösung.

M. Jeger

Elemente der Mathematik (1958)

  • Volume: 13, page 97-104
  • ISSN: 0013-6018; 1420-8962/e

How to cite

top

Jeger, M.. "Ein Partitionsproblem und seine funktionentheoretische Lösung.." Elemente der Mathematik 13 (1958): 97-104. <http://eudml.org/doc/140684>.

@article{Jeger1958,
author = {Jeger, M.},
journal = {Elemente der Mathematik},
keywords = {number theory},
pages = {97-104},
title = {Ein Partitionsproblem und seine funktionentheoretische Lösung.},
url = {http://eudml.org/doc/140684},
volume = {13},
year = {1958},
}

TY - JOUR
AU - Jeger, M.
TI - Ein Partitionsproblem und seine funktionentheoretische Lösung.
JO - Elemente der Mathematik
PY - 1958
VL - 13
SP - 97
EP - 104
KW - number theory
UR - http://eudml.org/doc/140684
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.